# SDR UPS96820648

- Difficulty date: June 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46051
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Out Of Limits
- Location: Lt/Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  ACCOMPLISHED PERMANENT REPAIR TO LEFT AND RIGHT LEADING EDGE UPPER ATTACH HOLES PER SRM WAN NR 193191.  REPAIRED LEADING EDGE SLANT PANEL UPPER CAP IAW TIMCO REO 02029 AND ENGINEERING FILE DC8 57-0695.
